MAUDE Adverse Event Report: SYNTHES HAGENDORF SYNFRAME FLEX ARM BRIDGE; MISC ORTHO SURGICAL INSTR

SYNTHES HAGENDORF SYNFRAME FLEX ARM BRIDGE; MISC ORTHO SURGICAL INSTR
Catalog Number 03.612.012
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/27/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional narrative: patient information is unknown.Device is an instrument and is not implanted/explanted.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(6).Manufacturing location: (b)(4).Manufacturing date: september 05, 2012.No non-conformance reports were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.(b)(4).The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes europe reports an event in (b)(6) as follows: it was reported that during a primary spine surgery on (b)(6) 2017, it was not possible to insert the flex-arm inside the synframe guiding tube.Additionally it was not possible to lock the flex-arm.The surgeon had to change his procedure and the patient was not implanted with a cage.The patient may have to come back for a new intervention.The surgery was prolonged about fifteen (15) minutes but there was no patient harm.No information available about patient outcome and condition.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
The initial complaint was reviewed and found not reportable.It was determined that there is no allegation against this device and it will be reported as concomitant.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
The initial complaint was reviewed and found not reportable.It was determined that there is no allegation against this device and it will not be reported as concomitant.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SYNFRAME FLEX ARM BRIDGE
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
SYNTHES HAGENDORF
im bifang 6
hagendorf CH461 4
SZ  CH4614
MDR Report Key6590370
Report Number3003875359-2017-10251
Device Sequence Number10949361
Product Code LXH
UDI-Device Identifier07611819813731
UDI-Public(01)07611819813731(10)8058562
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.612.012
Device Lot Number8058562
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/27/2017
Supplement Date Received by Manufacturer07/05/2017
07/26/2017
Initial Report FDA Received Date05/25/2017
Supplement Report FDA Received Date07/05/2017
07/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;